| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported with a description of the lens folded and became stuck in the injector, making implantation impossible.The pusher passed underneath the lens and the lens was not usable.No harm to the patient was reported.